How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 11357
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Think I took a double dose of 360 verapamil by accident.

Customer Question

think I took a double dose of 360 verapamil by accident. Concerns?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Rick, MD replied 2 years ago.
Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience.
You should be oK. But, if you get any other symptoms, such as Confusion
Dizziness
feeling sleepy
Irregular heartbeat
Nausea
difficulty talking/slurring of your words
Shortness of breath or feeling weak
you should get in for an evaluation.
It would probably be a good idea to give your doctors office a call and let them know what happened.
You should also skip your next dose, unless your MD tells you otherwise.
Does this make sense to you?
Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)
It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.
Dr. Rick MD FACS